MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number 230310
Health Effect - Clinical Code Toxicity (2333)
Date of Event 04/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2010.The revision surgery occurred because of elevated cobalt chrome levels.During the revision, the original non-omni metal on metal articulation cup was removed and replaced along with the omni femoral modular neck.The original short +47.5 neutral neck was replaced with a size long 50, 13 degree anteverted neck.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key6553698
Report Number1226188-2017-00044
Device Sequence Number18989410
Product Code LPH
UDI-Device Identifier00841690102922
UDI-Public00841690102922
Combination Product (Y/N)N
PMA/510(K) Number
K000788
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Catalogue Number230310
Device Lot Number3738
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2017
Initial Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR